# SDR SWAA2023010975393

- Difficulty date: November 24, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 24 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.400 INCH. APPROX. 2022-664105<[01] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 210138103; DUE DATE: 11-APR-23;[02] PERFORMED REPAIR ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL LOC AT STAB STA 193.9 AND 24 INCH FROM FRONT SPAR I.A.W. B737-700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGN-OFF BELOW;[03] PERFORMED REPAIR ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL LOC AT STAB STA 193.9 AND 24 INCH FROM FRONT SPAR I.A.W. B737-700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGN-OFF BELOW.. RII ITEM
